CSpace
林龄面积转移方程解的性质
李延保1; 魏礼平1; 于景元2; 朱广田3; 王文蔚1
1994
Source Publication应用数学学报
ISSN0254-3079
Volume017Issue:004Pages:606
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39726
Collection中国科学院数学与系统科学研究院
Affiliation1.东北大学
2.中国航天科技集团公司第710研究所
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李延保,魏礼平,于景元,等. 林龄面积转移方程解的性质[J]. 应用数学学报,1994,017(004):606.
APA 李延保,魏礼平,于景元,朱广田,&王文蔚.(1994).林龄面积转移方程解的性质.应用数学学报,017(004),606.
MLA 李延保,et al."林龄面积转移方程解的性质".应用数学学报 017.004(1994):606.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李延保]'s Articles
[魏礼平]'s Articles
[于景元]'s Articles
Baidu academic
Similar articles in Baidu academic
[李延保]'s Articles
[魏礼平]'s Articles
[于景元]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李延保]'s Articles
[魏礼平]'s Articles
[于景元]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.